# SDR AALA201604269013

- Difficulty date: April 6, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR HINGE NR 1 OTBD LUG HAS EXCESSIVE WEAR & BORE DIAMETER EXCEEDS ESTABLISHED LIMITS.  REPLACED LT ELEVATOR.
